Wavelet frames for distributions; local and pointwise regularity

Tom 154 / 2003

Hans Triebel Studia Mathematica 154 (2003), 59-88 MSC: 46E35, 42B35, 42C40. DOI: 10.4064/sm154-1-5

Streszczenie

This paper deals with wavelet frames for a large class of distributions on euclidean $n$-space, including all compactly supported distributions. These representations characterize the global, local, and pointwise regularity of the distribution considered.

Autorzy

  • Hans TriebelMathematisches Institut
    Fakultät für Mathematik und Informatik
    Friedrich-Schiller-Universität Jena
    D-07740 Jena, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek